# SDR AALA2020040989002

- Difficulty date: April 8, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 22,649 hours, 8,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - R1 DOOR ASSIST PNEUMATIC ASSEMBLY LOW PRESSURE PER PS CHK LIMITS. SERVICED R1 PNEUMATIC ASSEMBLY PER AMM 52-10-00 LEAK CHECK GOOD.
